# SDR CALA2013120993584

- Difficulty date: December 7, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 53,076 hours, 6,372 cycles
- Engine: Pwa PW4090
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Bent
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L WILL NOT OPEN, FOUND BRACKET ON LOWER FWD CORNER OF DOOR BENT & OBSTRUCTING OPERATION.  STRAIGHTENED & SECURED, OPERATIONS CHECKED NORMAL IAW AMM.
